Repositório Digital

A- A A+

Canonical quantization of a two-dimensional model with anomalous breaking of gauge invariance

.

Canonical quantization of a two-dimensional model with anomalous breaking of gauge invariance

Mostrar registro completo

Estatísticas

Título Canonical quantization of a two-dimensional model with anomalous breaking of gauge invariance
Autor Girotti, Horacio Oscar
Rothe, Heinz J.
Rothe, Klaus D.
Abstract We investigate in detail the operator quantum dynamics of a two-dimensional model exhibiting anomalous breaking of gauge invariance. The equal-time algebra is systematically obtained by using the Dirac-bracket formalism for constrained systems. For certain values of the regularization parameter the system is shown to undergo drastic changes. For the value of the parameter corresponding to the chiral Schwinger model no operator solutions are found to exist.
Contido em Physical Review. D, Particles and fields. Woodbury. Vol. 33, n. 2 (Jan. 1986), p. 514-518
Assunto Fisica de particulas elementares e campos
Particulas elementares
Simetrias quiral
Teoria de calibres
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/103634
Arquivos Descrição Formato
000112721.pdf (389.0Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.